# SDR DALA2019042282563

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 66,414 hours, 28,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ALONG THE EDGE OF THE L1 DOOR CUTOUT BETWEEN THE SKIN AND THE BEARSTRAP.  THE DISBOND WAS REPAIRED IAW ER/A 577297-14AD REV. ORIG, AND ETI.
